# SDR SWIA202158861

- Difficulty date: April 24, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR AFT TRACK IS WORN AND GOUGED AT 2EA LOCATION.     (C-CHECK - RO 6/19/21) /  REMOVED CARGO DOOR AFT TRACK FROM 621 BULKHEAD REF CRJ 200 SRM 51-42-06 AND REF CRJ 200 SRM 51-42-21 / .  INSTALLED NEW CARGO DOOR AFT TACK REF CRJ 200 SRM 51-42-06 AND SRM 51-42-21 AND DRAWING 601R35207 REV W.  COMPLIED WITH 51-900-1003-SKY.
